en
Scientific article
English

On Mackey's irreducibility criterion for induced representations

Published inInternational mathematics research notices, vol. 38, p. 2095-2101
Publication date2003
Citation (ISO format)
BEKKA, Bachir, CURTIS, Robyn. On Mackey’s irreducibility criterion for induced representations. In: International mathematics research notices, 2003, vol. 38, p. 2095–2101. doi: 10.1155/S1073792803130747
Main files (1)
Article (Published version)
accessLevelRestricted
Identifiers
ISSN of the journal1073-7928
646views
0downloads

Technical informations

Creation10/28/2010 10:30:00 AM
First validation10/28/2010 10:30:00 AM
Update time03/14/2023 4:08:16 PM
Status update03/14/2023 4:08:15 PM
Last indexation01/15/2024 9:46:22 PM
All rights reserved by Archive ouverte UNIGE and the University of GenevaunigeBlack